# SDR USAA980294

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK VISUAL INSPECTION, FOUND A 2 INCH BY 2 INCH AREA OF CORROSION BS 377 LBL 45 SEAT TRACK.  FABRICATED SEAT TRACK PER SERM 51-10-00.
